# SDR UIEA2021060101221

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,024 hours, 18,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SHEAR WEB HAS AREA OF CORROSION AT BONDING JUMPER ATTACH AREA BS 1330 RBL 40. DOT 016( UPON EVAL. OF FLOOR SHEAR WEB STA. 1330 RBL 40. FOUND 100% OUT OF LIMITS IAW B767 SRM 51-70-13-0G-0.  REMOVED AND REPLACED SHEAR WB IAW B767 SRM 53-60-53-01-1 LOCATED IN AFT PIT  )
